A 41-year-old female asked:
I am diabetic, i took my blood sugar it is 455 i took 80 units of levemir (insulin detemir). have chest pain from cough maybe. what should i do?
1 doctor answer • 3 doctors weighed in
Dr. Leila Hashemianswered
Internal Medicine 23 years experience
Evaluation: Hi, you better go to ER for evaluation if you have chest pain, also you might need evaluation of your high sugar and possibly adjustment of your Insulin.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsReviewed >2 years ago
Last updated Sep 11, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.